# SDR GTIA2015082501624

- Difficulty date: August 25, 2015
- Submitted: August 28, 2015
- Operation: Air carrier
- Aircraft: N522NK
- Make and model: Airbus A319-132
- Aircraft serial: 2893
- Aircraft time: 34,322 hours, 16,156 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MF20534
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND OBSERVER OXYGEN MASK ASSY INOPERATIVE, TEST INDICATOR (YELLOW) ICON INOPERATIVE ASSY WIILL NOT TEST CORRECTLY.  R & R FULL FACE OXYGEN MASK IAW AMM 35-12-41 AND R & R OXYGEN STOWAGE MASK IAW 35-12-41.  BOTH OP CHECK GOOD.
